# SDR SWAA000577

- Difficulty date: March 27, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: 073SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22673
- Aircraft time: 58,636 hours, 63,660 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 623337
- Part serial: MX459001
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE  HYD PUMP FAILED AND LOST A-SYS HYD FLUID.   R&R BOTH NR 1 AND NR 2 ENGINE HYD PUMPS,  R&R ALL A-SYS HYD FILTERS PER MM.
